# SDR USAA051145

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632011A
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AREA OB FLAP LEADING EDGE AT IB END.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS IAW SRM 57-53-01 REPAIR 8 PG 204, DEFECT SIZE: 1".
